Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

jhol

Reaction- Possibly Salicylates?

Recommended Posts

im not a lover of taking pills if i can do without them- but had period pains today. which is a bit odd coz i dont really "do" periods. well not since i started having my problems "that dont really exist" - about 16 years ago.

does this mean goin gluten free will give me "proper periods"!!!!!  nooo!

 

anyhow took some paracetamol but the extra strong fast acting kind. ive used them before with no problem. felt awful all day- weird and out of it with a slight rash on my arms,neck looked flushed but had makeup on so couldnt tell if face was rashy or not.. stomach was flipping over all day, and had constant burping.

id not eaten anything different so must have been the tablets. checked ingredients and it contained paracetamol, aspirin,caffeine and sorbitol. 

 

any theories on which one it could have been, im thinking salicylates coz of the aspirin. but who knows- im just fed up of it all now...

thanks

Share this post


Link to post
Share on other sites

hi jhol, I don't know about your reaction and salicylates but since I've gone gluten free, my periods have been so painful like how they used to be before I had my son 11 yrs ago (bringing me to my knees kind of cramps, nearly fainting and leg pain)...I don't have a clue why, but hope its not going to stay this way :( .

Hope you find out whats caused your reaction.

Share this post


Link to post
Share on other sites

×
×
  • Create New...